Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An equation of Mordell

Author: Andrew Bremner
Journal: Math. Comp. 29 (1975), 925-928
MSC: Primary 10B10
MathSciNet review: 0374019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All integer solutions of the Diophantine equation $ 6{y^2} = (x + 1)({x^2} - x + 6)$ are found.

References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, Diophantine equations, Pure and Applied Mathematics, Vol. 30, Academic Press, London-New York, 1969. MR 0249355 (40 #2600)
  • [2] W. LJUNGGREN, "Einige Eigenschaften der Einheiten reeller quadratischer und reinbiquadratischer Zahlkorper," Oslo Vid.-Akad. Skrifter, v. 1, 1936, no. 12.
  • [3] J. W. S. Cassels, Integral points on certain elliptic curves, Proc. London Math. Soc. (3) 14a (1965), 55–57. MR 0177942 (31 #2200)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10

Retrieve articles in all journals with MSC: 10B10

Additional Information

PII: S 0025-5718(1975)0374019-7
Keywords: Diophantine equation
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia